# SDR WX0A2022101774282

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 49,904 hours, 31,472 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF L1 DOOR. / REINSTALLED EMERGENCY EXIT SIGN IAW AMM 33-51-17-400-001-A."
